# SDR UALA2011022400922

- Difficulty date: February 22, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,098 hours, 10,020 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER ROW UPPER DECK CEILING EMERGENCY LIGHT NEXT TO 16K IS INOPERATIVE.   RELAMPED AND OPS CHECKED NORMAL.
